# SDR HEEA094230

- Difficulty date: April 6, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N800PH
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Aircraft time: 8,575 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Guide
- Part number: D1331454E
- Condition: Defective
- Location: Hyd Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, HYDRAULIC BLOCK LIGHT CAME ON, FOLLOWED BY NR 1 HYDRAULIC LIGHT ILLUMINATION.  RETURNED TO BASE.  FOUND DEFECTIVE SWITCH ON GUIDE ASSEMBLY.  REPLACED HYDRAULIC GUIDE ASSEMBLY.
